American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(1451) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Robert H. Risch. The solution of the problem of integration in finite terms. Bull. Amer. Math. Soc. 76 (1970) 605-608. MR 0269635.
Abstract, references, and article information   
View Article: PDF

[2] Phillip A. Griffiths. Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems. Bull. Amer. Math. Soc. 76 (1970) 228-296. MR 0258824.
Abstract, references, and article information   
View Article: PDF

[3] Joan S. Birman. Abelian quotients of the mapping class group of a 2-manifold. Bull. Amer. Math. Soc. 76 (1970) 147-150. MR 0249603.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1